Authors: Fabiano, Nicola
Gardašević-Filipović, Milanka
Mirkov, Nikola
Todorčević, Vesna 
Radenović, Stojan
Affiliations: Mathematics 
Title: On the Distribution of Kurepa’s Function
Journal: Axioms
Volume: 11
Issue: 8
First page: 388
Issue Date: 2022
Rank: ~M22
ISSN: 2075-1680
DOI: 10.3390/axioms11080388
Abstract: 
Kurepa’s function and his hypothesis have been investigated by means of numerical simulation. Particular emphasis has been given to the conjecture on its distribution, that should be one of a random uniform distribution, which has been verified for large numbers. A convergence function for the two has been found.
Keywords: Kurepa’s function | Kurepa’s hypothesis | left factorial function
Publisher: MDPI

Files in This Item:
File Description SizeFormat
VTodorcevic.pdf898.33 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 23, 2024

Page view(s)

42
checked on May 9, 2024

Download(s)

8
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons